# SDR 9507959905

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: T-Ducts
- Condition: Lack Of Lube
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO MBS, SLAT DISAGREEMENT LIGHT ILLUMINATED AND AIRCRAFT ROLLED TO THE RIGHT.  CYCLED SLATS WITH NO HELP.  FIRST OFFICER VISUALLY CONFIRMED RIGHT SLAT TO BE APPROXIMATELY 3 INCHES SHORT OF FULL EXTENSION.  SLATS EVENTUALLY ACHIEVED NORMAL CONFIGURATION.  AIRCRAFT LANDED WITHOUT INCIDENT.  LUBRICATED SLAT T-DUCTS.  CYCLED SLAT SEVERAL TIMES WITH NO PROBLEMS FOUND.  AIRCRAFT RETURNED TO SERVICE.
